Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jul 15, 2021, 1:49 PM CDT for Gulf County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2021, 1:49 PM CDT (18:49 UTC)
- Expired
- Jul 15, 2021, 2:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
County Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 82 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469
WWUS82 KTAE 151849
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
249 PM EDT Thu Jul 15 2021
FLZ014-112-114-151915-
Coastal Bay FL-Inland Gulf FL-Coastal Gulf FL-
249 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF AND
SOUTHEASTERN BAY COUNTIES UNTIL 315 PM EDT/215 PM CDT/...
At 248 PM EDT/148 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Mexico Beach, or 8 miles north of Port St. Joe,
moving northwest at 5 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mexico Beach, Tyndall Air Force Base, Overstreet, Davis Beach,
Allanton, Wetappo, Beacon Hill and Saint Joe Beach.
LAT...LON 2983 8535 3000 8554 3010 8540 3010 8539
3011 8539 3018 8529 2990 8516
TIME...MOT...LOC 1848Z 155DEG 6KT 2994 8530
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jul 15, 12:57 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 15, 12:57 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 157 PM EDT Thu Jul 15 2021 .AVIATION... [Through 18Z Friday] The main aviation concerns this afternoon are thunderstorms, which should prevail near and/or over all terminals. Convection will be slow-moving, which could prolong flgt restrictions. A TEMPO group for MVFR vsbys & TSRA is in place for all TAF sites except VLD in the 20-02Z timeframe. However, IFR conds may occur where heavy rain falls. A return to prevailing VFR is expected later this evening, with PROB30 for -TSRA on the back end of this cycle (excluding VLD). && .PREV DISCUSSION [1047 AM EDT]... .NEAR TERM [Through Tonight]... A portion of the region remains under the influence of a mid-level ridge, while a weak disturbance will continue tracking across the northeast Gulf of Mexico today. This wave, along with the moisture in place, will help to allow for increased showers and thunderstorms today. Expect activity to begin developing in the eastern Gulf over the next few hours and convection over land developing after noon. While the entire region will see scattered showers and thunderstorms today, the best chances will be inland and across the western counties, generally portions of the Florida Panhandle into southeast Alabama and southwest Georgia. A few of this storms are expected to strong with gusty winds. In addition, with the weak upper level flow, some localized flooding will be possible. .SHORT TERM [Friday Through Sunday]... Deep subtropical ridge will maintain its hold over the southeast through the weekend, which will be coupled with a surface high pressure system off the east coast of Georgia and South Carolina. This is expected to lead to a prevailing easterly to southeasterly flow patter across the region. Overall, PW values are expected to remain elevated; however, model guidance has some pockets of lower drier and hence lower PW air advecting from the center of the surface high pressure into the vicinity of our region. This may limit coverage of showers and thunderstorms through the weekend; however, where pockets of elevated PW values remain, expect more widespread coverage of convection. With some dry air penetration into the region, high temperatures may be slightly warmer, with a few portions of the area reaching the mid 90s on Saturday and Sunday. Lows will generally remain the same in the low to mid 70s. .LONG TERM [Sunday Night Through Thursday]... By Sunday night, a positively tilted trough is expected to eject equatorward across the Tennessee valley and into the Mid-Atlantic through Monday. Interestingly enough, by Monday, the GFS has an upper level cut-off trough developing across the southern plains as the previously aforementioned eastern trough ejects off the eastern seaboard. through this period, it looks like a weak cold front will approach the region late Sunday through Monday, which will provide a focus for showers and thunderstorms as it moves into the region. This front is expected to become quasi-stationary across our region through the middle of the work week. This upper level pattern as well as the aforementioned surface features will likely support a transition into a more active weather regime by the end of the weekend and into the early and middle half of the work week. Expect higher PoPs as well as more milder temperatures across the region, with highs in the low 90s to upper 80s by early next week. Lows will generally remain constant in the low 70s. .MARINE... Relatively tranquil boating conditions can be expected through the weekend and the early half of the work week, with winds generally less than 10 knots and seas between 1-2 feet. Expect showers and thunderstorms to be possible each day over the waters given ubiquitous amounts of moisture present across the region, which can briefly and unexpectedly increase winds and seas in their general areas. .FIRE WEATHER... Light winds are expected today and tomorrow with RH values in the 40- 60 percent range. Low dispersion values are possible today across the Florida Panhandle and southwest Georgia with more borderline conditions tomorrow. .HYDROLOGY... The Steinhatchee River remains in minor flood, but continues to gradually fall. Elsewhere, both Rock Bluff near Bell and Manatee Springs on the Suwannee River are no longer expected to reach flood stage over the next 5 to 7 days. Portions of SE Alabama and SW Georgia are in a day one excessive rainfall outlook for today, as there will be a potential for storm clustering across these regions. Upper level flow is weak as well, which will lead to slow moving storms and the potential for nuisance flooding in the previously mentioned zones above. Rainfall amounts through the weekend are not expected to be enough to cause any concerns outside of minor stream and roadway flooding. Expect widespread rainfall to increase starting Monday across the region; however, it is too soon to know if there will be any major flooding concerns at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 73 91 73 92 73 / 30 40 10 30 10 Panama City 73 89 74 89 75 / 20 40 10 30 10 Dothan 71 90 72 91 72 / 40 50 10 30 10 Albany 73 93 74 94 74 / 40 50 10 30 10 Valdosta 73 93 72 93 72 / 20 30 10 30 10 Cross City 72 92 73 91 74 / 20 20 10 30 10 Apalachicola 75 86 75 87 75 / 30 40 10 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Fieux SHORT TERM...Bunker LONG TERM...Bunker AVIATION...IG3 MARINE...Bunker FIRE WEATHER...Fieux HYDROLOGY...Camp
In the hours before
Special weather statement, Jul 15, 12:58 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1258 PM CDT Thu Jul 15 2021
ALZ067-151830-
Henry AL-
1258 PM CDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HENRY COUNTY UNTIL
130 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm near
Abbeville. This storm was nearly stationary.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Abbeville, Capps, Murphy Station, Graball, Lawrenceville and
Abbeville Municipal A/P.
LAT...LON 3151 8515 3144 8540 3151 8542 3162 8542
3167 8527
TIME...MOT...LOC 1758Z 331DEG 4KT 3156 8532
42-DVDSpecial weather statement, Jul 15, 1:18 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
218 PM EDT Thu Jul 15 2021
GAZ121-151845-
Clay GA-
218 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL
245 PM EDT...
At 218 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Gaines, moving southwest at 5 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fort Gaines, Bellville, Bluffton, Harrisons Mill, Pecan and Zetto.
LAT...LON 3156 8483 3150 8488 3150 8494 3149 8496
3150 8497 3149 8500 3149 8503 3152 8503
3152 8505 3154 8504 3157 8506 3160 8506
3165 8501
TIME...MOT...LOC 1818Z 039DEG 6KT 3154 8499
42-DVDSpecial weather statement, Jul 15, 1:40 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
240 PM EDT Thu Jul 15 2021
ALZ067-GAZ121-142-151915-
Henry AL-Clay GA-Early GA-
240 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTH
CENTRAL CLAY AND NORTHWESTERN EARLY COUNTIES UNTIL 315 PM EDT/215 PM
CDT/...
At 240 PM EDT/140 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles north of Columbia, or 10 miles southeast of
Abbeville, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Abbeville, Blakely, Columbia, Haleburg, Barnes, Tumbleton,
Hardwickburg, Hayes, Rock Hill, Colomokee, Miller, Willis Crossroads,
Kolomoki Mounds Sp, Hilton, Balkum and Sawhatchee.
LAT...LON 3146 8487 3125 8502 3129 8509 3131 8509
3131 8512 3142 8531 3161 8519
TIME...MOT...LOC 1840Z 299DEG 12KT 3144 8515
42-DVDSpecial weather statement, Jul 15, 1:41 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
141 PM CDT Thu Jul 15 2021
ALZ066-151915-
Dale AL-
141 PM CDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALE COUNTY UNTIL 215 PM
CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ariton, or 9 miles northwest of Ozark, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ozark, Fort Rucker, Newton, Ariton, Pinckard, Hunt Field, Waterford,
Dill, Hooper Stage Field, Mabson, Arguta, Ewell, Dale County Lake,
Marley Hill, Phillips Crossroads, Hwy 231 Pea River Bridge, Greater
Salem Church, Skipperville, Dean Church Road and Bagwells Crossroads.
LAT...LON 3134 8549 3131 8560 3147 8579 3162 8579
3162 8544
TIME...MOT...LOC 1841Z 299DEG 12KT 3155 8572
42-DVDSpecial weather statement, Jul 15, 1:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
249 PM EDT Thu Jul 15 2021
FLZ014-112-114-151915-
Coastal Bay FL-Inland Gulf FL-Coastal Gulf FL-
249 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF AND
SOUTHEASTERN BAY COUNTIES UNTIL 315 PM EDT/215 PM CDT/...
At 248 PM EDT/148 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Mexico Beach, or 8 miles north of Port St. Joe,
moving northwest at 5 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mexico Beach, Tyndall Air Force Base, Overstreet, Davis Beach,
Allanton, Wetappo, Beacon Hill and Saint Joe Beach.
LAT...LON 2983 8535 3000 8554 3010 8540 3010 8539
3011 8539 3018 8529 2990 8516
TIME...MOT...LOC 1848Z 155DEG 6KT 2994 8530
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:08 PM CDT | Special Weather Statement | TAE | Taylor | 37 min |
| Jul 14, 8:12 PM CDT | Special Marine Warning | TAE | 63 min | |
| Jul 14, 8:54 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 15, 1:01 PM CDT | Special Marine Warning | TAE | 63 min | |
| Jul 15, 2:27 PM CDT | Special Marine Warning | TAE | 93 min | |
| Jul 15, 2:28 PM CDT | Special Weather Statement | TAE | Bay | 47 min |
| Jul 15, 2:34 PM CDT | Areal Flood Advisory | TAE | Bay | 2 hr |
| Jul 15, 3:20 PM CDT | Special Weather Statement | TAE | Bay, Washington | 55 min |
| Jul 15, 3:24 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 51 min |
| Jul 15, 3:43 PM CDT | Special Weather Statement | TAE | Holmes | 47 min |
| Jul 15, 3:45 PM CDT | Special Weather Statement | TAE | Walton | 60 min |
| Jul 15, 3:54 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 51 min |
| Jul 15, 3:54 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 51 min |
| Jul 15, 3:58 PM CDT | Special Marine Warning | TAE | 62 min | |
| Jul 15, 4:24 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 23 min |
| Jul 15, 4:51 PM CDT | Special Weather Statement | TAE | Holmes | 54 min |
| Jul 15, 5:19 PM CDT | Areal Flood Advisory | TAE | Holmes, Walton | 3 hr |
| Jul 15, 1:18 PM CDT | Special Weather Statement | TAE | Clay | 27 min |
| Jul 15, 2:29 PM CDT | Special Weather Statement | TAE | Turner | 46 min |
| Jul 15, 2:36 PM CDT | Severe Thunderstorm Warning | TAE | Turner | 39 min |
| Jul 15, 2:41 PM CDT | Special Weather Statement | TAE | Early | 34 min |
| Jul 15, 3:12 PM CDT | Special Weather Statement | TAE | Worth | 33 min |
| Jul 15, 3:12 PM CDT | Special Weather Statement | TAE | Worth | 33 min |
| Jul 15, 3:18 PM CDT | Special Weather Statement | TAE | Calhoun, Early | 42 min |
| Jul 15, 3:35 PM CDT | Special Weather Statement | TAE | Mitchell | 40 min |
| Jul 15, 4:01 PM CDT | Special Weather Statement | TAE | Miller, Mitchell | 44 min |
| Jul 15, 4:04 PM CDT | Areal Flood Advisory | TAE | Worth | 56 min |
| Jul 15, 4:23 PM CDT | Areal Flood Advisory | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 112 min |
| Jul 15, 4:48 PM CDT | Flash Flood Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 117 min |
| Jul 15, 4:57 PM CDT | Special Weather Statement | TAE | Colquitt, Thomas | 48 min |
| Jul 15, 5:08 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 21 min |
| Jul 15, 5:49 PM CDT | Special Weather Statement | TAE | Grady | 41 min |
| Jul 15, 6:32 PM CDT | Areal Flood Advisory | TAE | Grady | 118 min |
| Jul 15, 12:58 PM CDT | Special Weather Statement | TAE | Henry | 32 min |
| Jul 15, 1:40 PM CDT | Special Weather Statement | TAE | Henry | 35 min |
| Jul 15, 1:41 PM CDT | Special Weather Statement | TAE | Dale | 34 min |
| Jul 15, 2:43 PM CDT | Special Weather Statement | TAE | Houston | 47 min |
| Jul 15, 3:26 PM CDT | Areal Flood Advisory | TAE | Geneva, Houston | 64 min |
| Jul 15, 3:32 PM CDT | Flash Flood Warning | TAE | Geneva, Houston | 81 min |
| Jul 15, 4:35 PM CDT | Special Weather Statement | TAE | Geneva | 40 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.